# SDR ASAA2019032228764

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 6,330 hours, 1,694 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 70418A010101
- Part serial: 7041800338
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 1,329 hours, 384 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR BLEED CLASS II MAINT MSG GROUNDED - YES. R/R BMC NR 1 IAW 36-11-34, OPS CHECK GOOD. PLACARD REMOVED, LIST UPDATED, MCC NOTIFIED. NO FAULTS NOTED AT THIS TIME.
